MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UREA/BUN; UREA NITROGEN TEST SYSTEM

ROCHE DIAGNOSTICS UREA/BUN; UREA NITROGEN TEST SYSTEM
Catalog Number 05171873190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable urea/bun result from the cobas 8000 c702 module.The initial result was 15 mg/dl, and the repeat results from another cobas 8000 were 1 mg/dl and 58 mg/dl.The initial result was deemed to be incorrect.
 
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number is (b)(6) the calibration and qc were good.The sodium chloride in both instruments had expired.The investigation is ongoing.
 
Additional Manufacturer Narrative
It was determined that the root cause was human error as the customer did not follow the recommended instructions for the exchange of reaction cells.There was no product issue found.

Brand Name
UREA/BUN
Common Device Name
UREA NITROGEN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21697052
Report Number1823260-2025-00884
Device Sequence Number8730540
Product Code CDQ
UDI-Device Identifier04015630925131
UDI-Public04015630925131
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05171873190
Device Lot Number823651
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown